# SDR SWAA2022092802971

- Difficulty date: August 16, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CORROSION) AT STRINGER 23R TO BULKHEAD FRAME CONNECTION AT BS 540. (CORRECTION TO ORIGINAL DISCREPANCY) (CORROSION) AT STRINGER 23R TO BULKHEAD FRAME CONNECTION AT BS 540. / [01] REMOVED CORROSION AT STRINGER 22R BS 540; AS PER B737-7; SRM 51-10-02.;[27] -PARTIALLY INSTALLED REPAIR STRINGER AND SPLICE AT STRINGER 23 RH PER WIP 2 AND SRM 53-00-03-2R -1.;[28] -VERIFIED PARTIAL INSTALLATION ON STEP 27;[29] ACCOMPLISHED REPAIR AS PER EA: 22-153-02642.;[30] PRIOR TO REMOVE STRINGER SECTION REMOVED SHIER TIES I/B AND O/B OF STR 23R STA 520;[31] VERIFIED STEP 30 OK TO REINSTALL 2EA SHEAR TIE;[32] FINALIZED INSTALLATION OF REPAIR STRINGER; SPLICE AND 2 EA SHEAR TIES REF B 737-700 SRM 53-00-03-2R-1 AND WIP1; WIP2 AND WIP3. PENDING CLIP INSTALLATION. WORK WAS ACCOMPLISHED BY TECHNICIANS MARIO MARTINEZ EMPL # 21787 AND REINIER PRADO EMPL # 32404;[33] VERIFIED STEP 32;[34] INSTALLED STRINGER CLIP AT S-23R; BS 520 AS PER B737-7 SRM 51-40-02.;[35] ACCOMPLISHED REPAIR AS PER EA: 22-153-02642.;[36] EDITING FAULT NAME AS REQUESTED BY GREG SPANO. SEE ATTACHED EMAIL.  ORIGINAL FAULT NAME: (CORROSION) AT STRINGER 22R TO BULKHEAD FRAME CONNECTION AT BS 540.  EDITED FAULT NAME: (CORROSION) AT STRINGER 23R TO BULKHEAD FRAME CONNECTION AT BS 540.;[37] ADD REF. ON STEP #34: INSTALLED STRINGER CLIP AT S-23
